# SDR GTIA030044

- Difficulty date: February 5, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 547
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 779 - LGA - IN CRUISE AT 35,000 FEET NEAR WILMINGTON NC, LOST ALL ELECTRICAL POWER.  SELECTED EMERGENCY POWER DECLARED EMERGENCY, BEGAN DIVERSION TO MYR.  PERFORMED QRH PROCEDURES GOT LEFT GENERATOR ON LINE, HAD X-TIE LOCKOUT.  LANDED SUCCESSFULLY IN MYR.  PRIOR TO LOSS OF ELECTRICAL, HEARD AND FELT LOW RUMBLE AND VIBRATION IN A/C.  ALL ENGINE GEN VOLTS AND FREQS NORMAL.  ALL ENGINE INDICATIONS NORMAL.  NEVER ABLE TO GET RT GENERATOR ON LINE.  REMOVED AND REPLACED NR 2 CSD IAW MD 80 MM 24-10-01 SERVICED CSD AND CAVITY OPS AND LEAK CHECK GOOD.  (M)
